When someone overdoses on Propranolol, the symptoms can vary. Examples of Propranolol overdose symptoms include but are not limited to:
Tiredness; A decrease in breathing; Wheezing; Extremely low blood pressure; A severe decrease in heart rate (bradycardia); Low blood sugar (hpoglycemia)
Abnormal heart rhythms; Congestive heart failure; Loss of life.
Supportive treatment options for an Propranolol overdose may include:
Fluids through an intravenous line (IV); Medications to increase blood pressure or heart rate; Medications to improve breathing; Medicines or placement of a pacemaker for abnormal heart rhythms; Close monitoring of the heart and lungs.
It is important that you seek medical attention immediately if you believe that you may have taken an Propranolol overdose.
Please be well, safe, best wishes!
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2011 • 2 answers
Posted 21 Aug 2012 • 5 answers
Posted 23 Mar 2017 • 1 answer
Posted 15 Sep 2017 • 0 answers
Posted 1 Oct 2017 • 2 answers